RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1998, Volume 4, Issue 4, Pages 1415–1418 (Mi fpm364)  

This article is cited in 1 scientific paper (total in 1 paper)

Short communications

A linear representability of group $G_{n,k,l}=\langle a,t; a^n=1, t^{-1}a^k t=a^l\rangle$

R. T. Vol'vachev

Institute of Mathematics, National Academy of Sciences of the Republic of Belarus

Abstract: It is shown that the group $G_{n,k,l}=\langle a,t; a^n =1, t^{-1}a^kt=a^l\rangle$, where $n\neq0,k,l$ are integers, has faithful linear representation over a field of characteristic 0. An algoritm for explicit constructing of faithful linear representations of such groups is obtained.

Full text: PDF file (178 kB)

Bibliographic databases:
UDC: 512.547+512.543
Received: 01.06.1997

Citation: R. T. Vol'vachev, “A linear representability of group $G_{n,k,l}=\langle a,t; a^n=1, t^{-1}a^k t=a^l\rangle$”, Fundam. Prikl. Mat., 4:4 (1998), 1415–1418

Citation in format AMSBIB
\Bibitem{Vol98}
\by R.~T.~Vol'vachev
\paper A~linear representability of group $G_{n,k,l}=\langle a,t;\ a^n=1,\ t^{-1}a^k t=a^l\rangle$
\jour Fundam. Prikl. Mat.
\yr 1998
\vol 4
\issue 4
\pages 1415--1418
\mathnet{http://mi.mathnet.ru/fpm364}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1798513}
\zmath{https://zbmath.org/?q=an:0979.20011}


Linking options:
  • http://mi.mathnet.ru/eng/fpm364
  • http://mi.mathnet.ru/eng/fpm/v4/i4/p1415

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Bardakov, O. V. Bryukhanov, “O lineinosti nekotorykh rasshirenii”, Vestn. NGU. Ser. matem., mekh., inform., 7:3 (2007), 45–58  mathnet
  • Фундаментальная и прикладная математика
    Number of views:
    This page:139
    Full text:60
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020